# SDR CALA2017102703781

- Difficulty date: October 25, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N33714
- Make and model: Boeing 737724
- Aircraft serial: 28785
- Aircraft time: 62,629 hours, 21,903 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A880011
- Condition: Cracked
- Location: L1 Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE L1 WINDOW FRAME.   THE WINDOW FRAME REPAIRED IAW ECRA 5311-01879.
